VOL. 15 · NO. 4 | December, 1944
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 15 (4), (December, 1944) DOI: 10.1214/aoms/1177731204
No abstract available
Front Matter
Ann. Math. Statist. 15 (4), (December, 1944)
No abstract available
Articles
T. W. Anderson, M. A. Girshick
Ann. Math. Statist. 15 (4), 345-357, (December, 1944) DOI: 10.1214/aoms/1177731206
No abstract available
A. Wald, J. Wolfowitz
Ann. Math. Statist. 15 (4), 358-372, (December, 1944) DOI: 10.1214/aoms/1177731207
No abstract available
F. E. Satterthwaite
Ann. Math. Statist. 15 (4), 373-387, (December, 1944) DOI: 10.1214/aoms/1177731208
No abstract available
Emma Lehmer
Ann. Math. Statist. 15 (4), 388-398, (December, 1944) DOI: 10.1214/aoms/1177731209
No abstract available
L. C. Hsu
Ann. Math. Statist. 15 (4), 399-413, (December, 1944) DOI: 10.1214/aoms/1177731210
No abstract available
E. J. Gumbel
Ann. Math. Statist. 15 (4), 414-422, (December, 1944) DOI: 10.1214/aoms/1177731211
No abstract available
Notes
Bradford F. Kimball
Ann. Math. Statist. 15 (4), 423-427, (December, 1944) DOI: 10.1214/aoms/1177731212
No abstract available
Harold Hotelling
Ann. Math. Statist. 15 (4), 427-429, (December, 1944) DOI: 10.1214/aoms/1177731213
No abstract available
Henry Scheffe
Ann. Math. Statist. 15 (4), 430-432, (December, 1944) DOI: 10.1214/aoms/1177731214
No abstract available
T. N. E. Greville
Ann. Math. Statist. 15 (4), 432-434, (December, 1944) DOI: 10.1214/aoms/1177731215
No abstract available
Book Review
W. G. Cochran
Ann. Math. Statist. 15 (4), 435-438, (December, 1944) DOI: 10.1214/aoms/1177731216
No abstract available
Back Matter
Ann. Math. Statist. 15 (4), (December, 1944)
No abstract available
Back to Top